# SDR DHL2006804547

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE "D" BELLY DOOR JAMB LWR FWD CORNER HAS NOT BEEN REPAIRED PREVIOUSLY IAW SERV REWORK DWG SR08530019.  PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9 DATED 02-20-06, AD2005-18-07, SB DC8 53-078, SVC REWORK DWG SR08530019, BOEING MSG NR 1-152801694 (ED-4154) AND MSG 1-52801694-7 DATED 01-20-06. REMOVED EXISTING REPAIR DOUBLER AND TRIPLER IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0. FAB`D EXTERNAL REPAIR DOUBLER (AL7075T6 0.090") EXTERNAL REPAIR TRIPLER (AL7075T6 0.125") AND FILLER (AL7075T6 0.071") IAW SEMAN DWG ED-4154. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED REPAIR PARTS IAW ED NR 4154, SRM 51-1-21, SRM 51-3-0, SRM 51
